Have just started taking gabapentin for anxiety, 1 x 100 mg a day. I am feeling very sick and dizzy. Has anyone experienced this and how long will it last?
suew3; yes with this medication, this can be pretty common. This is why you take it at bedtime and the doctor starts you on such a low dose 100mg and then as you get to feeling better slowly increase it But if you are still having problems in 7 to 14 days and you can tell the Gabapentin is not helping anymore please call your doctor or if you just feel I can't do this call your doctor normally people start to feel better in that time. But we are all different and it affects us differently. hope that will help you some Please we are not doctors but know from others or ourself about this medication but feel free to come back and ask us a question anytime. We do try to get to them as fast as we can. HAVE A GREAT WEEKEND. cHUCK1957
- Gabapentin Information for Consumers
- Gabapentin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Gabapentin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 17 Apr 2013 • 3 answers
Posted 5 May 2013 • 12 answers
Posted 12 Sep 2013 • 1 answer
Posted 3 Sep 2015 • 6 answers
Posted 24 Feb 2016 • 5 answers